Journal article icon

Journal article

Random planar graphs.

Actions


Access Document


Publisher copy:
10.1016/j.jctb.2004.09.007

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
J. Comb. Theory, Ser. B More from this journal
Volume:
93
Issue:
2
Pages:
187-205
Publication date:
2005-01-01
DOI:
ISSN:
0095-8956
Pubs id:
pubs:25565
UUID:
uuid:cde0aa87-497d-4f14-af55-ea8f3b86500f
Local pid:
pubs:25565
Source identifiers:
25565
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP